# SDR GLBA201010311

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Engine: Pwa PT6A67D
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 1864
- Condition: Missing
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT ONE OF THERE EMERGENCY LIGHTS ON THE CAPTAIN'S SIDE IS MISSING A BULB.  MAINTENANCE REPLACED THE MISSING BULB PN 1864 AND FILTER PN D165-100-2 IAW BMM 33-10-04, OPERATIONAL CHECKS GOOD.
